Bivariate negative binomial distribution of the Marshall-Olkin type

Volume 25 / 1999

Ilona Kopocińska Applicationes Mathematicae 25 (1999), 457-461 DOI: 10.4064/am-25-4-457-461


The bivariate negative binomial distribution is introduced using the Marshall-Olkin type bivariate geometrical distribution. It is used to the estimation of the distribution of the number of accidents in standard data.


  • Ilona Kopocińska

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image